MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF75124
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2024).Device pending return.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 15 atm.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one conquest 40 pta dilatation catheter as return for evaluation.No specific anomalies noted on the visual evaluation.On the functional testing of the returned device upon inflation using an in-house presto inflation device the balloon started leaking, upon microscopic observation it was noted a pin-hole balloon rupture by stripping the balloon fiber and re inflate the balloon once again.No further functional testing performed.Therefore, the investigation for the reported balloon rupture was confirmed as the balloon started leaking from the pin-hole rupture during the functional testing.A definitive root cause for the alleged balloon rupture could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024), g3.H11: h6 (method, result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12630948
Report Number2020394-2021-01871
Device Sequence Number3451851
Product Code DQY
UDI-Device Identifier00801741060663
UDI-Public(01)00801741060663
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQF75124
Device Catalogue NumberCQF75124
Device Lot NumberREFP0697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown